# SDR AALA2000837

- Difficulty date: May 4, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED, RIGHT BETWEEN R-14 AND R-16 AT STATION 1307.  REMOVED CRACKED SHEAR TIE AND INSTALLED NEW SHEAR TIE PER SRM 51-01.  (M)
